MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number 302661
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of customer worklists and noted no hardware or reagent preparation issues.Hologic determined the most likely cause of the discrepant gc result is potential sample mishandling or low target sample.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic that they received a discrepant result using aptima combo 2 assay (ac2) when testing a sample on panther instruments serial number (b)(6).On (b)(6) 2025, sample id# (b)(6) was tested on ac2 wl011016-20250712-15 using master lot 919672 on panther instrument and the sample resulted ct equivocal & gc positive.The next day the customer retested the same sample (due to obtaining a ct equivocal result) on ac2 wl-003633-20250713-15 using master lot 919672 on panther instrument serial number (b)(6) and the sample resulted ct negative & gc negative.Customer noted the retest results (ct negative & gc negative) were reported to the physician/patient.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key22668302
Report Number2024800-2025-00048
Device Sequence Number3702472
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number302661
Device Lot Number919672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown